skip to main content

Aleve Topicals Arthritis Pain Relief Gel -- 100 g - 3.53 fl oz


Aleve Topicals Arthritis Pain Relief Gel
  • Our price: $17.99

In stock
View Similar Products
  • +

Added to My List as a guest.

Your guest list will be saved temporarily during your shopping session.

Sign in to add items to your saved list(s).

1 item added to your list

Aleve Topicals Arthritis Pain Relief Gel -- 100 g - 3.53 fl oz

Oops! Something went wrong and we were unable to process your request. Please try again.

13% off: Hurry, enter promo code ALLSUPPS at checkout by 10/20 at 9 a.m. ET to save!

Aleve Topicals Arthritis Pain Relief Gel Description

  • New - Different Ingredient / Diclofenac Sodium Topical Gel 1%
  • For Daily Treatment of Arthritis Pain
  • Anti-Inflammatory (NSAID)

Prescription strength daily non-steroidal anti-inflammatory drug for the treatment of arthritis pain.

 

New Aleve® Arthritis Pain Gel is made with prescription strength Diclofenac Sodium Gel 1% and is a non-steroidal anti-inflammatory drug (NSAID) that is clinically proven to relieve arthritis pain.

  • This medicated gel is used 4 times per day (for up to 21 days) so you can get back to doing what you love without arthritis pain holding you back.
  • For the temporary relief of arthritis pain ONLY in the following areas: hand, wrist, elbow (upper body areas) and foot, ankle, knee (lower body areas).
  • From the makers of Aleve®


Directions

Use up to 21 days unless directed by your doctor. Not for strains, sprains, bruises or sports injuries. This product has not been shown to work for these types of injuries.

 

For your arthritis pain:
• Use 4 times per day every day
• Do not use on more than 2 body areas at the same time

 

Use Enclosed Dosing Card to measure a dose:

• For each upper body area (hand, wrist, or elbow) - Squeeze out 2.25 inches (2 grams)
• For each lower body area (foot, ankle or knee) - Squeeze out 4.5 inches (4 grams)

 

Read the enclosed User Guide for complete instructions:

• use only as directed
• do not use more than directed or for longer than directed
• apply to only clean, dry skin that does not have any cuts, open wounds, infectins or rashes

• do not apply in the same area as any other product
• do not apply with external heat such as heating pad
• do not apply a bandage over the treated area
• store Enclosed Dosing Card with your ALEVE® Arthritis Pain Gel product. The dosing card is re-usable.

*These statements have not been evaluated by the Food and Drug Administration. This product is not intended to diagnose, treat, cure, or prevent any disease.


Ingredients: Active Ingredient and Purpose: Diclofenac sodium (NSAID*) 1% (equivalent to 0.93% diclofenac) (Arthritis pain relief).*nonsteroidal anti-inflammatory drug.
Inactive Ingredients: Carbomer homopolymer Type C, cocyl caprylocaprate, fragrance, isopropyl alcohol, mineral oil, polyoxyl 20 cetostearyl ether, propylene glycol, purified water, strong ammonia solution.
Warnings

For external use only
Allergy alert
: Diclofenac may cause a severe allergic reaction, especially in people allergic to aspirin. Symptoms may include

  • hives
  • asthma (wheezing)
  • skin reddening
  • blisters
  • facial swelling
  • shock
  • rash

If an allergic reaction occurs, stop use and seek medical help right away.
Liver warning: This product contains diclofenac. Liver damage may occur if you apply

  • more or for a longer time than directed
  • when using other drugs containing diclofenac

Stomach bleeding warning: This product contains an NSAID, which may cause severe stomach bleeding. The chance is small but higher if you:

  • are age 60 or older
  • have had stomach ulcers or bleeding problems
  • take a blood thinning (anticoagulant) or steroid drug
  • take other drugs containing prescription or nonprescription NSAIDs (aspirin,
    ibuprofen, naproxen, or others)
  • have 3 or more alcoholic drinks every day while using this product
  • apply more or for a longer time than directed

Heart attack and stroke warning: NSAIDs, except aspirin, increase the risk of heart attack, heart failure, and stroke. These can be fatal. The risk is higher if you use more than directed or for longer than directed.

 

Do not use:

  • if you have ever had an allergic reaction to any other pain reliever or to a fever reducer
  • for strains, sprains, bruises or sports injuries. This product has not been shown to work for these types of injuries.
  • right before or after heart surgery
  • on more than 2 body areas at the same time
  • in the eyes, nose or mouth

Ask a doctor before ise of:

  • you have problems or serious side effects from taking pain relievers or fever reducers
  • stomach bleeding warning applies to you
  • you have a history of stomach problems, such as heartburn
  • you have high blood pressure, heart disease, liver cirrhosis, kidney disease, asthma, or had a stroke
  • you are taking a diuretic
  • you are under age 18 years. It is not known if this drug works or is safe in children under age 18 years.

Ask a doctor or pharmacist before use if you are:

  • under a doctor’s care for any serious condition
  • taking any other drug

When using this product:

  • avoid contact with eyes, nose, or mouth
  • if eye contact occurs, rinse thoroughly with water

Stop use and ask a doctor if:

  • pain gets worse or lasts more than 21 days
  • redness or swelling is present in the painful area
  • fever occurs
  • skin irritation occurs
  • any new symptoms appear. These could be signs of a serious condition.
    you experience any of the following signs of stomach bleeding
    :

    • feel faint
    • have bloody or black stools
    • vomit blood
    • have stomach pain that does not get better
  • you have symptoms of heart problems or stroke:
    • chest pain
    • trouble breathing
    • leg swelling
    • weakness in one part or side of body
    • slurred speech

If pregnant or breast-feeding, ask a health professional before use. It is especially important not to use this product during the last 3 months of pregnancy unless definitely directed to do so by a doctor because it may cause problems in the unborn child or complications during delivery.

 

If swallowed, get medical help or contact a Poison Control Center right away (1-800-222-1222).

The product packaging you receive may contain additional details or may differ from what is shown on our website. We recommend that you reference the complete information included with your product before consumption and do not rely solely on the details shown on this page. For more information, please see our full disclaimer.
Sponsored Link
Sign Up & Save

Get exclusive offers, free shipping events, expert health tips & more by signing up for our promotional emails.

Please enter a valid zip code
FLDC5
635974